Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

On the notion of regularity of methods of summation of infinite series


Author: J. D. Tamarkin
Journal: Bull. Amer. Math. Soc. 41 (1935), 241-243
This work is cited by: Bull. Amer. Math. Soc., Volume 48, Number 12 (1942), 863--865
MathSciNet review: 1563066
Full-text PDF


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1935-06052-5
PII: S 0002-9904(1935)06052-5